# SDR 2007FA0000269

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: General aviation
- Aircraft: N427DM
- Make and model: Beech C90
- Aircraft serial: LJ804
- Aircraft time: 7,635 hours, 6,988 cycles
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3A
- System (JASC): 6100 · Propeller System
- Part: None
- Condition: Unknown
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT  HAS RAISEBECK STC SA3593NM INSTALLED WHICH STATES THE PROPS ARE NOT TO BE OPERATED BELOW THE SET MINIMUM RPM. PRE PHASE INSPECTION RUNS REVEALED THIS CONDITION. IAW MFG SERVICE LETTER 61-254 THIS CAN CAUSE  NO REACTION MODE VIBRATORY RESONANCE AND MAY RESULT IN HIGH STRESS IN THE BLADES. IT WAS RECOMMENDED THAT THE PROPELLERS BE REMOVED AND BE SENT TO A PROPELLER SHOP FOR INSPECTION.  CUSTOMER DECLINED RECOMMENDATION. NO FURTHER ACTION WAS TAKEN AT THIS INSPECTION.  BOTH THE LT AND RT PROPELLERS HAVE A TSO OF 957.9 AND A TT OF 2615.2
